Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

On contraceptive injection. Mild bleeding before going for the next shot. Why?

I was on the nuristerate contraceptive injection for a month and was due to go for a second shot but did not go,I got my regular period about 8days after due date to go get a 2nd shot and got another 3 more menstrual cycles a week apart and I got an abnormal light period a week ago and it lasted for 4 days which is abnormal because I usually bleed for 7days. What is wrong with me?
Asked On : Tue, 26 Feb 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Your symptoms are more likely due to the hormonal imbalance induced partly by the injection and partly by the failure to take the due dose in time. The menstrual bleeding is a withdrawal bleeding and has taken the form of a polymenorrhoiec cycle. You have two options; either go for additional hormonal supplementation to correct the bleeding disturbance immediately through consultation of your specialist or waiting for a couple of cycles with regular intake of doses to see if the disturbance settles down on its own. Either way, you need dietary supplementation of vitamins and minerals. Hope this helps.
Answered: Thu, 5 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor